# SDR USAA2013032200018

- Difficulty date: February 23, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 7 RUDDER HINGE ARM FITTING AT RUDDER STA 5605, RIB 11.  REPLACED NR 7 RUDDER HINGE ARM FITTING AT RUDDER STA 5605, RIB 11 IAW A321 AMM 55-36-41-400-001-A & SRM 51-72-11.
